# SDR 06FDEA03902

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LEADING EDGE OF LT HORIZONTAL STAB, FOUND CORROSION ON UPPER CHORD OF FORWARD SPAR NEAR RIB 10 REMOVED CORROSION IAW A310 SRM 51-74-10, CHECKED MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW A310 SRM 55-10-00 FIG 101 TABLE 101.  INSTALLED STRAP REPAIR IAW A310 SRM   55-11-21 FIG 205 AND 206, REPROTECTED AREA IAW A310 SRM 51-75-10 AND 51-21-10.
